# SDR REXA2018122101300

- Difficulty date: December 10, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL THAT SITS ON STGR 21L HAS CORROSION BETWEEN FRAMES 310 AND
333, IN THE FWD E & E BAY.                                            
REMOVED AND REPLACED INTERCOSTAL STGR 21L FS 310-333 PER CRJ-900 SRM 
51-42-21                                                             
                                                                     
                 AAR SM-33
